# SDR AALA202312204288

- Difficulty date: December 18, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A320*
- Aircraft serial: 6256
- Aircraft time: 29,645 hours, 9,433 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PIT DUE TO CABIN PRESSURE LOST CLIMBING THROUGH FL200. THE AIRCRAFT LANDED SAFELY AT PIT AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202312194288: MAINTENANCE FOUND THE FORWARD CARGO DOOR SEAL IMPROPERLY INSTALLED AND LEAKING. FORWARD CARGO DOOR SEAL WAS REPLACED AND A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.** (CLOSED)
